Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Algebraic extensions of continuous function algebras


Authors: G. A. Heuer and J. A. Lindberg
Journal: Proc. Amer. Math. Soc. 14 (1963), 337-342
MSC: Primary 46.55
DOI: https://doi.org/10.1090/S0002-9939-1963-0159244-6
MathSciNet review: 0159244
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Arens and K. Hoffman, Algebraic extensions of normed algebras, Proc. Amer. Math. Soc. 7 (1956), 203-210. MR 0077901 (17:1113e)
  • [2] J. A. Lindberg, Jr., Algebraic extensions of commutative Banach algebras, (to appear).
  • [3] -, Polynomials over Banach algebras, (to appear).
  • [4] L. H. Loomis, An introduction to abstract harmonic analysis, Van Nostrand, New York, 1953. MR 0054173 (14:883c)
  • [5] C. E. Rickart, General theory of Banach algebras, Van Nostrand, New York, 1960. MR 0115101 (22:5903)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.55

Retrieve articles in all journals with MSC: 46.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0159244-6
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society